# SDR 2002FA0000624

- Difficulty date: April 26, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N315SB
- Make and model: Mooney M20F
- Aircraft serial: 700005
- Engine: Lyc IO360A1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Coupling
- Condition: Failed
- Location: Mlg Actuator
- Part time: 4,997 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PILOT SELECTED GEAR DOWN, INCOMPLETE EXTENSION OCCURRED.  ATTEMPTS TO EXTEND THE GEAR MANUALLY ALSO FAILED.  GEAR COLLAPSED ON LANDING. Z AN INSPECTION FOUND THAT THE COUPLING BETWEEN THE GEAR MOTOR AND ACTUATOR WAS SEPARATED.  THE MOTOR WAS FOUND NOT TO OPERATE ALSO.  THE ACTUATOR ASSEMBLY IS 30+ YEARS OLD.
